| Model Number |
CI-1600-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly experienced a hematoma at the implant site in (b)(6) 2026 (exact date unknown).The recipient reportedly underwent a draining procedure.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient healed and there was no impact to the device.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.